# SDR SWAA2025081198532

- Difficulty date: August 5, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N8923Q
- Make and model: Boeing 737-8
- Aircraft serial: 42568
- Aircraft time: 3,710 hours, 2,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMG. FLASHLIGHT DOES NOT TEST PROPERLY<[01] 05 - OK TO CONTINUE PER [MEL 25-64-02A;EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS]. WITH SP B1  AND AUTHORIZATION NUMBER 272607. REMOVED AND REPLACED CA SIDE I/B AFT GALLEY EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS TEST GOOD.
